# SDR DALA2018062804240

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 47,937 hours, 31,979 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: NAS3544270
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ROD P/N NAS354-4-270 AND ROD-END P/N XREP3F4S181. ROD AND ROD-END 2EA WERE REPLACED PER AMM 27-26-01-420-801. ROD AND ROD-END 2EA WERE ADJUSTED PER AMM 27-26-01-820-801 FUNCTIONAL TEST OF THE RUDDER THROW LIMITER WAS PERFORMED PER MD90 AMM 27-26-01-720-801 TEST OK. (LP0616914)
